RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 3-4, Pages 349–364 (Mi msb7443)  

Sur un problème du Calcul des variations en Géométrie projective plane

E. Cartan


Full text: PDF file (1350 kB)

Bibliographic databases:

Language: French

Citation: E. Cartan, “Sur un problème du Calcul des variations en Géométrie projective plane”, Mat. Sb., 34:3-4 (1927), 349–364

Citation in format AMSBIB
\Bibitem{Car27}
\by E.~Cartan
\paper Sur un probl\`eme du Calcul des variations en G\'eom\'etrie projective plane
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 3-4
\pages 349--364
\mathnet{http://mi.mathnet.ru/msb7443}
\zmath{https://zbmath.org/?q=an:53.0486.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7443
  • http://mi.mathnet.ru/eng/msb/v34/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:780
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019